Alert archive / Ohio / Tornado Warnings in 2007

Tornado Warning 10, NWS Pittsburgh, PA

August 9, 2007Columbiana County, Ohio

NWS Pittsburgh, PA issued this tornado warning at Aug 9, 2007, 5:54 PM EDT for Columbiana County, Ohio. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2007, 5:54 PM EDT (21:54 UTC)
Expired
Aug 9, 2007, 6:47 PM EDT
In force
53 min
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text

County Columbiana County, OH

The radar

The Pittsburgh radar (KPBZ), 41 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 6:10 PM EDTTSTM WND DMGEast Palestine, OHSKYWARN OBSERVER REPORTED SIGHTING A FUNNEL CLOUD IN THE VICINITY OF EAST PALESTINE THAT DISSIPATED SHIORTLY BEFORE OBSERVED WAS STRUCK BY THUNDERSTORM WINDS. A NUMBER OF TREES WERE REPORTED DOWN.
Aug 9, 6:20 PM EDTTSTM WND DMG4 S East Palestine, OHTREES DOWN IN NEGLEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 1:22 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
685 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KPBZ 092154
TORPBZ
OHC029-092300-
/O.NEW.KPBZ.TO.W.0010.070809T2154Z-070809T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
554 PM EDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  COLUMBIANA COUNTY IN EAST CENTRAL OHIO...

* UNTIL 700 PM EDT

* AT 550 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR
  BEAVER CREEK STATE PARK...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST
  PALESTINE

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING  
DESTRUCTIVE STRAIGHT LINE WINDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

LAT...LON 4086 8076 4085 8051 4070 8051 4068 8053
      4066 8053 4065 8054 4069 8079
TIME...MOT...LOC 2154Z 278DEG 27KT 4076 8064

$$
1 follow-up statement
000 
WWUS51 KPBZ 092247
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
646 PM EDT THU AUG 9 2007

OHC029-092256-
/O.CAN.KPBZ.TO.W.0010.000000T0000Z-070809T2300Z/
COLUMBIANA OH-
646 PM EDT THU AUG 9 2007

...THE TORNADO WARNING FOR COLUMBIANA COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE SAYS THE TORNADO LIFTED AS IT EXITED EAST 
OUT OF THE COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

LAT...LON 4086 8076 4085 8051 4070 8051 4068 8053
      4066 8053 4065 8054 4069 8079
TIME...MOT...LOC 2246Z 278DEG 27KT 4070 8013

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Aug 9, 3:12 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Aug 9, 3:12 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
312 PM EDT THU AUG 9 2007

.SYNOPSIS...
A LOW PRESSURE CENTER MOVING THROUGH THE HUMID UPPER OHIO VALLEY
THIS AFTERNOON AND TONIGHT WILL BE ACCOMPANIED BY A COUPLE ROUNDS
OF THUNDERSTORMS. SOME STORMS CAN BE SEVERE WITH DAMAGING WIND AND
HAIL, FREQUENT LIGHTNING, PLUS HAVE RAIN HEAVY ENOUGH TO CAUSE FLASH
FLOODING. ON FRIDAY, MIDWEST HIGH PRESSURE WILL START BRINGING DRIER
AIR INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
RECENT SREF MODEL RUNS SUPPORTED BY RECENT RADAR DATA SHOW AT
LEAST ANOTHER BAND OF THUNDERSTORMS MOVING THROUGH THE UPPER OHIO
VALLEY TONIGHT. THE NEXT BAND HAS SEVERE CHARACTERISTICS OVER
NORTHWESTERN OHIO AND SPC HAS A SEVERE THUNDERSTORM WATCH UNTIL 8
PM.

THUS AM ALSO MAINTAINING A FLASH FLOOD WATCH FOR ENTIRE FORECAST
AREA THROUGH 6 AM FRIDAY. REGARDING FLASH FLOODING, FLASH FLOOD
INDICES SUGGEST 2 INCHES IN 3 HOURS CAN CAUSE ONSET OF FLASH
FLOODING.

WITH RAINS EXPECTED, CAN BE PATCHY LATE NIGHT FOG DEVELOPMENT.

LOW TEMPERATURES CLOSE TO GFS MOS GUIDANCE AND CURRENT DEW POINTS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
SREF MODEL RUNS SHOW LOW PRESSURE CENTER EAST OF THE APPALACHIAN
MOUNTAINS BY MIDMORNING, WITH DRIER AIR ENSUING. WITH INSTABILITY
AND LIFT DECREASING, NO THUNDERSTORMS FORECASTED AFTER MIDDAY.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
BOTH RECENT GFS AND ECMWF MODEL RUNS SHOW AN UPPER LEVEL RIDGE
REMAINING ACROSS THE PLAINS STATES INTO EARLY NEXT WEEK. THIS
SCENARIO WILL MAINTAIN SEASONABLE VALUES OF TEMPERATURE AND
HUMIDITY ACROSS THE UPPER OHIO VALLEY THESE DAYS IN CONCERT WITH
HPC GUIDANCE AND GFS OPERATIONAL MOS VALUES. NEXT BEST CHANCE OF
THUNDERSTORMS APPEARS TO BE MONDAY WHEN MODELS SHOWS A FRONTAL
PASSAGE THROUGH THE UPPER OHIO VALLEY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
EXPECT VFR FLIGHT CONDITIONS TO BE INTERRUPTED BY PERIODS OF IFR
FLIGHT CONDITIONS DURING THUNDERSTORM PASSAGES UNTIL AROUND
MIDNIGHT. WINDS WILL BE GENERALLY SOUTH TO SOUTHWEST 7-12KTS, BUT
CAN GUST TO SEVERE LIMITS.

LATE TONIGHT, IFR FLIGHT CONDITIONS CAN BE MORE PERSISTENT WITH
POST-RAIN FOG DEVELOPMENT.

DURING FRIDAY, EXPECT MAINLY VFR FLIGHT CONDITIONS AS POST-SYSTEM DRYOUT
BEGINS. THE NEXT CHANCE FOR THUNDERSTORMS AND IFR FLIGHT
CONDITIONS WILL BE MONDAY WITH NEXT FRONTAL PASSAGE.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
     057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ007>009-013>016-
     020>023-029>032.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
     021>023-041.

&&
Hazardous weather outlook, Aug 9, 1:27 PM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
127 PM EDT THU AUG 9 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-101730-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-
127 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

NATIONAL WEATHER SERVICE PITTSBURGH SAYS FLASH FLOODING IS
POSSIBLE FROM TORRENTIAL THUNDERSTORM RAINS THIS AFTERNOON INTO
TONIGHT, WHERE RAIN AMOUNTS GO OVER 2 INCHES IN A COUPLE HOURS.

NATIONAL WEATHER SERVICE PITTSBURGH ALSO SAYS SEVERE THUNDERSTORMS
ARE POSSIBLE THIS AFTERNOON INTO TONIGHT. THE PRIMARY SEVERE
WEATHER THREAT WILL BE DAMAGING THUNDERSTORM WINDS, HOWEVER THERE
CAN BE LARGE HAIL ALSO. ISOLATED TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

WVZ041-101730-
TUCKER-
127 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NATIONAL WEATHER SERVICE PITTSBURGH SAYS FLASH FLOODING IS
POSSIBLE FROM TORRENTIAL THUNDERSTORM RAINS THIS AFTERNOON INTO
TONIGHT, WHERE RAIN AMOUNTS GO OVER 2 INCHES IN A COUPLE HOURS.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING THUNDERSTORM WINDS, HOWEVER THERE CAN BE LARGE HAIL ALSO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Aug 9, 4:05 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
405 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FLASH FLOOD      5 WNW PITTSBURGH        40.47N 80.06W
08/09/2007                   ALLEGHENY          PA   AMATEUR RADIO

            MCNIGHT ROAD CLOSED DUE TO FLOODING.

&&
Local storm report, Aug 9, 4:08 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
408 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     DOWNBURST        GREENSBURG              40.31N 79.54W
08/09/2007                   WESTMORELAND       PA   AMATEUR RADIO

            TREES DOWN IN THE CITY OF GREENSBURG.

&&
Special weather statement, Aug 9, 4:27 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
427 PM EDT THU AUG 9 2007

MDZ001-WVZ021>023-092130-
GARRETT MD-MARION WV-MONONGALIA WV-PRESTON WV-
427 PM EDT THU AUG 9 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
GARRETT...MARION...PRESTON AND MONONGALIA...

AT 422 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SOME STRONG THUNDERSTORMS ACROSS THE SOUTHERN TIER OF
SOUTHWEST PENNSYLVANIA. SEVERAL OF THESE STORMS WILL BE DRIFTING
ACROSS THE WEST VIRGINIA BORDER AND AFFECT NORTHERN PORTIONS OF
MONONGALIA...PRESTON...AND GARRETT COUNTIES.

BE ALERT FOR VERY HEAVY RAIN...DANGEROUS LIGHTNING...SMALL
HAIL...AND STRONG WIND GUSTS. THESE STORMS COULD BECOME SEVERE AND
WARNINGS COULD BE ISSUED.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
Local storm report, Aug 9, 5:07 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
507 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     LATROBE                 40.31N 79.38W
08/09/2007                   WESTMORELAND       PA   TRAINED SPOTTER

            SEVERAL TREES AND POWER LINES DOWN.

0450 PM     HAIL             MOUNDSVILLE             39.92N 80.74W
08/09/2007  E0.88 INCH       MARSHALL           WV   PUBLIC

0455 PM     HAIL             2 NW MORGANTOWN         39.66N 79.98W
08/09/2007  E1.00 INCH       MONONGALIA         WV   PUBLIC

            PURSGLOVE WV.

&&
Local storm report, Aug 9, 5:30 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
530 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             MASONTOWN               39.85N 79.91W
08/09/2007  E0.75 INCH       FAYETTE            PA   TRAINED SPOTTER

0525 PM     HAIL             MASONTOWN               39.55N 79.80W
08/09/2007  E0.75 INCH       PRESTON            WV   TRAINED SPOTTER

&&
Local storm report, Aug 9, 5:30 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
530 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             MASONTOWN               39.55N 79.80W
08/09/2007  E0.75 INCH       PRESTON            WV   TRAINED SPOTTER

&&

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 11:47 AM EDTFlash Flood WatchPBZBelmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more15 hr
Aug 9, 1:05 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana55 min
Aug 9, 2:01 PM EDTSevere Thunderstorm WarningPBZColumbiana59 min
Aug 9, 2:15 PM EDTSevere Thunderstorm WarningPBZJefferson60 min
Aug 9, 2:39 PM EDTSevere Thunderstorm WarningPBZTuscarawas66 min
Aug 9, 2:53 PM EDTFlash Flood WarningPBZCarroll, Columbiana2 hr
Aug 9, 2:57 PM EDTSevere Thunderstorm WarningPBZCarroll44 min
Aug 9, 5:22 PM EDTSevere Thunderstorm WarningPBZCoshocton53 min
Aug 9, 5:28 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana62 min
Aug 9, 5:49 PM EDTSevere Thunderstorm WarningPBZTuscarawas56 min
Aug 9, 5:57 PM EDTFlash Flood WarningPBZCarroll, Columbiana, Coshocton, Tuscarawas4 hr
Aug 9, 6:21 PM EDTSevere Thunderstorm WarningPBZHarrison48 min
Aug 9, 6:29 PM EDTSevere Thunderstorm WarningPBZGuernsey61 min

Nearby

Tornado Warnings in Ohio, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.